MAUDE Adverse Event Report: D.O.R.C INTERNATIONAL DISPOSABLE ECKARDT ONE STEP VITRECTOMY KIT.(23 GAUGE / 0.6 MM)

D.O.R.C INTERNATIONAL DISPOSABLE ECKARDT ONE STEP VITRECTOMY KIT.(23 GAUGE / 0.6 MM)
Catalog Number 1272.ED205
Medical Device Problem Code Physical Property Issue (3008)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/04/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have examined the instrument.The package was opened by the customer.We have just observed dust.This can not be done during production.Since everything is cleaned in the cleanroom.We can not trace the cause of the complaint.The white particle may lead to foreign body reaction and if used can lead to patient harm, hence can be concluded as reportable.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer.(b)(4).Since this is a retrospective review, there is limited information.
 
Event or Problem Description
There is something like white solid material on the tip part of the trocar.Could you please let us know what the white solid material is, and the reason why this was attached? the sample is available for evaluation.No report of any harm to a patient.

Brand Name
DISPOSABLE ECKARDT ONE STEP VITRECTOMY KIT.(23 GAUGE / 0.6 MM)
Common Device Name
DISPOSABLE ECKARDT ONE STEP VITRECTOMY KIT.(23 GAUGE / 0.6 MM)
Manufacturer (Section D)
D.O.R.C INTERNATIONAL
scheijdelveweg 2
zuidland, netherlands 3214 VN
NL  3214 VN
MDR Report Key6946222
Report Number1222074-2017-00016
Device Sequence Number1141218
Product Code HQC
UDI-Device Identifier08717872002415
UDI-Public08717872002415
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 03/04/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number1272.ED205
Device Lot Number2000360112
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2014
Initial Report FDA Received Date10/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1